# SDR 99ZZZX859

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N628JF
- Make and model: Mooney M20M
- Aircraft serial: 270214
- Engine: Lyc TIO540AF1B
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Hose
- Part number: LW127996S180
- Condition: Kinked
- Location: Engine
- Part time: 211 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RPM WOULD SURGE; MANIFOLD PRESSURE IS UNCONTROLLED, CAUSE WAS HOSE BEING KINKED.  SUBMITTER STATED THIS HAS BEEN NOTED ON SEVERAL OTHER AIRCRAFT OF THE SAME MODEL.
